# SDR 96UAL900941

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9016U
- Make and model: Boeing 737222
- Aircraft serial: 19054
- Engine: Pwa JT8D7B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Press Reg Valve
- Condition: Failed
- Location: Cabin
- Component: Able Corp, 1060704
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, UNABLE TO PRESSURIZE AIRCRAFT WITH RIGHT PACK, OUTFLOW VALVE FULLY CLOSED.  TRIED OTHER PACK, NO HELP.  TRIED MANUAL AND AUTO, NO HELP.  *S/D*  REPAIRED DOOR 2L LEAK AND REPLACED PRESSURE REGULATOR VALVE, OPS CHECK GOOD.
